# SDR DL757971301

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Failed
- Location: Rt Mlg Door
- Component: 26702888
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DOORS LIGHT REMAINED ON DURING GEAR EXTENSION.  GEAR DOOR FOUND DOWN UPON ARRIVAL AT GATE, WITH DOOR LIGHT ON IN COCKPIT.  DUE TO HISTORY, REPLACED RT MLG DOOR AND OPERATED GEAR SEQUENCE  VALVE.
